Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 52, NWS Twin Cities, MN

July 13, 2023Meeker County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 6:57 PM CDT for Meeker County, Wright County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 6:57 PM CDT (23:57 UTC)
Expired
Jul 13, 2023, 7:45 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Meeker County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 77 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:24 PM CDTHAIL 1.252 Ne Darwin, MNReport from mPING: Half Dollar (1.25 in.).
Jul 13, 7:30 PM CDTHAIL 1.752 N Dassel, MNLate LSR - Golf ball sized hail 2 miles north of Dassel, MN via social media. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 5:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS53 KMPX 132357
SVRMPX
MNC093-171-140045-
/O.NEW.KMPX.SV.W.0052.230713T2357Z-230714T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
657 PM CDT Thu Jul 13 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  West central Wright County in central Minnesota...
  Northeastern Meeker County in central Minnesota...

* Until 745 PM CDT.

* At 657 PM CDT, a severe thunderstorm was located 7 miles west of
  Watkins, or 25 miles northeast of Willmar, moving southeast at 35
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Watkins around 705 PM CDT.
  Litchfield around 710 PM CDT.

Other locations in the path of this severe thunderstorm include
Dassel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4532 9440 4532 9438 4528 9438 4529 9427
      4522 9406 4498 9431 4498 9436 4522 9472
      4533 9465
TIME...MOT...LOC 2357Z 302DEG 32KT 4528 9456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
4 follow-up statements
311 
WWUS53 KMPX 140007
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
707 PM CDT Thu Jul 13 2023

MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
707 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND NORTHEASTERN MEEKER COUNTIES...

At 707 PM CDT, a severe thunderstorm was located 6 miles south of
Watkins, or 23 miles north of Hutchinson, moving southeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
  Dassel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4532 9440 4532 9438 4528 9438 4529 9427
      4522 9406 4498 9431 4498 9436 4521 9469
      4533 9461
TIME...MOT...LOC 0007Z 302DEG 32KT 4523 9445 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
890 
WWUS53 KMPX 140017
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
717 PM CDT Thu Jul 13 2023

MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
717 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND EASTERN MEEKER COUNTIES...

At 717 PM CDT, a severe thunderstorm was located 7 miles northeast of
Litchfield, or 20 miles north of Hutchinson, moving southeast at 35
mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Litchfield, Annandale, Dassel, French Lake, Forest City, Darwin and
Litchfield Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4528 9438 4529 9427 4522 9406 4498 9431
      4498 9436 4519 9466 4532 9449
TIME...MOT...LOC 0017Z 303DEG 29KT 4519 9440 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
915 
WWUS53 KMPX 140031
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
731 PM CDT Thu Jul 13 2023

MNC093-171-140045-
/O.CON.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
731 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL WRIGHT AND EASTERN MEEKER COUNTIES...

At 731 PM CDT, a severe thunderstorm was located near Dassel, or 16
miles north of Hutchinson, moving southeast at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Litchfield, Dassel, French Lake, Forest City and Darwin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4526 9426 4520 9408 4498 9431 4498 9436
      4509 9452 4522 9447 4528 9438
TIME...MOT...LOC 0031Z 298DEG 27KT 4513 9431 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
054 
WWUS53 KMPX 140041
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
741 PM CDT Thu Jul 13 2023

MNC093-171-140050-
/O.EXP.KMPX.SV.W.0052.000000T0000Z-230714T0045Z/
Wright MN-Meeker MN-
741 PM CDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WRIGHT AND
EASTERN MEEKER COUNTIES WILL EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Meeker and western Wright.

LAT...LON 4526 9426 4520 9408 4498 9431 4498 9436
      4509 9452 4522 9447 4528 9438
TIME...MOT...LOC 0040Z 302DEG 32KT 4509 9423 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:38 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jul 13, 3:38 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
338 PM CDT Thu Jul 13 2023

.DISCUSSION...(This evening through Thursday)
Issued at 336 PM CDT Thu Jul 13 2023

KEY MESSAGES:

- Warmer, above-normal temperatures through Saturday, cooler to
  start next week, then warmer again mid-to-late next week.

- Scattered showers and thunderstorms through Friday with potential
  for a few strong to severe thunderstorms today into this evening.

- No beneficial widespread precipitation forecast over the next
  week.

- A return of Canadian wildfire haze/smoke to the area Friday into
  the weekend.

TODAY... Current radar imagery reveals a cluster of thunderstorms
along and south of I-90. A few sites in N IA have reported 40+ kt
gusts associated with the TS clusters. This initiation is running a
few hours earlier than what guidance had so the assumption is we'll
continue to see additional development over SW MN with an agitated
CU field present on visible imagery. Temperatures have warmed into
the mid to upper 80s across the region with dew points in the mid to
upper 60s across W and S MN where the better low level moisture
plume is present. Further north, diurnal mixing has lowered the dew
points across the Twin Cities and portions of central MN. This
should limit TS potential until later in the afternoon/evening
hours. The culprit for scattered TS in the Twin Cities can be
tracked back to NW MN where an area of showers and storms has
developed over the past hour or two. Forecast soundings indicate 30
to 40kts of shear with plenty of instability but the lack of
significant low level forcing should be the limiting factor for
today's potential. If outflow boundaries begin to get into play we
could see locally enhanced TS potential. The SPC SWO maintained a
slight risk across S MN into the Twin Cities. Main severe hazard
will be the potential for damaging winds and large hail with any
strong to severe storms that.

TONIGHT through THURSDAY... Precip chances will gradually shift
southeast overnight. The best chances for rain will be S MN, W MN,
and W WI but we're not expecting any widespread beneficial rain with
this event. Any rainfall received from storms today/tonight will not
make an improvement with the ongoing drought and the hit-and-miss
nature of storms will mean most areas will receive little to no rain
while others receive highly localized heavy rain. Low stratus or
patchy dense fog could develop outside of the Twin Cities late
tonight. Forecast dew point depressions will be near-zero for a few
hours before sunrise Friday morning.

The other concern is the return of Canadian wildfire smoke to the
region Friday into Saturday. Guidance brings in a dense swath of
smoke arriving from the northwest and encompassing much of Minnesota
into western Wisconsin on Friday. An Air Quality Alert was issued by
the MPCA for the entire state to address degraded air quality
associated with the wildfire smoke. This would also bring a return
of hazy sky/visibility conditions that go along with wildfire smoke.
I've opted to continue with Haze to the gridded/text products but
should model continuity provide higher confidence, explicit Smoke
mention along with reduced visibilities may also needed to be added
to the forecast.

Friday will bring another chance for scattered showers and storms
across the Upper MS valley that will be diurnally driven. A cold
front will move through on Saturday which will bring cooler-than-
normal temperatures for the second half of the weekend into early
next week. A few rain showers may occur over our WI counties
Saturday afternoon as another embedded sfc trough pivots thru the
upper low over east-central Canada. However, precipitation chances
dry up as the weekend progresses as the low drops south into the
Upper Great Lakes this weekend. This will bring drier, continental
polar airmass into our region, which should greatly decrease any low
level moisture necessary for precipitation. With already relatively
dry mid-levels we will remain dry through the middle of next week.
Temperatures will rebound toward the end of the forecast period with
highs back into the mid 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1223 PM CDT Thu Jul 13 2023

Some MVFR cigs remain over western WI with isol SHRA just outside of
our WI sites. VFR conditions will prevail from this afternoon
through tonight. The primary forecast concern is the potential precip
chances/timing. Scattered SHRA/TSRA from late this afternoon through
tonight but forecast confidence remains low with timing/placement.
Best timing of precip looks to be after 00z this evening across
central MN and after 02/03z E MN and W WI so have opted to not
mention precip at this point and let CAMs come into better agreement
on the timing/placement of such activity before adding it into the
TAFs. Another concern for Friday AM is the potential for patchy low
stratus/BR development with dew point depressions near 0. Finally,
Friday afternoon will see the return of Canadian wildfire smoke but
I've opted to keep HZ out from non-MSP sites for now.

KMSP... VFR this afternoon with SCT diurnal CU with southwesterly
winds gusting up to 20kts. Primary concern is later this evening with
potential for -SHRA and TS to move across the site. Given the low
confidence with this event, introduced only a PROB30 for TSRA. Fog is
possible to develop early tomorrow morning but confidence lacked
with inclusion in the TAF at this time.

/OUTLOOK FOR KMSP/
SAT...VFR. Wind W 10-15 kts.
SUN...VFR. Wind W 15G30 kts.
MON...VFR. Wind NW 15G30 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...BPH
AVIATION...BPH/RMD
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
244 PM CDT Thu Jul 13 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
244 PM CDT Thu Jul 13 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms will develop across S and W MN this
afternoon. A few storms over central through southern Minnesota
may be strong to severe, potentially producing damaging winds or
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Canadian wildfire smoke will return to the region Friday and
lasting into the weekend. There is an Air Quality Alert on Friday
for the entire state of Minnesota due to degraded air quality.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon into
tonight.

In the hours before

Special weather statement, Jul 13, 6:29 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT Thu Jul 13 2023

MNZ049-140000-
Stearns MN-
629 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of north central
Stearns County through 700 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm over
Melrose, or 28 miles southwest of Little Falls, moving southeast at
30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Freeport around 635 PM CDT.
  St. Anthony around 640 PM CDT.

Other locations in the path of this storm include Albany and Avon.

This includes Interstate 94 in Minnesota between mile markers 132 and
153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

&&

LAT...LON 4567 9489 4577 9481 4565 9440 4549 9459
TIME...MOT...LOC 2329Z 297DEG 27KT 4568 9476

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BPH
Local storm report, Jul 13, 6:38 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
638 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Hail             1 N Melrose             45.69N 94.81W
07/13/2023  M1.00 inch       Stearns            MN   Law Enforcement

            pea to quarter sized hail.

0635 PM     Hail             3 W New Sweden          44.40N 94.25W
07/13/2023  E1.25 inch       Nicollet           MN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Special weather statement, Jul 13, 6:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Thu Jul 13 2023

MNZ049-057-058-140030-
Kandiyohi MN-Stearns MN-Meeker MN-
643 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northern Meeker,
south central Stearns and eastern Kandiyohi Counties through 730 PM
CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paynesville, or 21 miles northeast of Willmar, moving southeast at 35
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Watkins.

This includes U.S. Highway 12 between mile markers 96 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

&&

LAT...LON 4529 9426 4525 9426 4505 9445 4532 9485
      4543 9472
TIME...MOT...LOC 2343Z 298DEG 29KT 4533 9470

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BPH
Special weather statement, Jul 13, 6:46 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
646 PM CDT Thu Jul 13 2023

MNZ041-048-140030-
Pope MN-Douglas MN-
646 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southwestern Douglas
and northwestern Pope Counties through 730 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kensington, or 17 miles southwest of Alexandria, moving southeast at
25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Lowry and Starbuck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.

&&

LAT...LON 4579 9527 4558 9552 4571 9576 4589 9576
      4590 9575
TIME...MOT...LOC 2346Z 302DEG 23KT 4580 9569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BPH
Local storm report, Jul 13, 6:49 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
649 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             Freeport                45.67N 94.69W
07/13/2023  M1.75 inch       Stearns            MN   Fire Dept/Rescue

&&

BPH
Local storm report, Jul 13, 6:57 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
657 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Hail             Albany                  45.63N 94.57W
07/13/2023  M1.75 inch       Stearns            MN   Fire Dept/Rescue

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:27 PM CDTSpecial Weather StatementMPXFreeborn33 min
Jul 13, 3:30 PM CDTSpecial Weather StatementMPXFreeborn15 min
Jul 13, 4:03 PM CDTSpecial Weather StatementMPXFaribault27 min
Jul 13, 5:36 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville28 min
Jul 13, 5:37 PM CDTSevere Thunderstorm WarningMPXNicollet, Renville, Sibley23 min
Jul 13, 5:48 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca27 min
Jul 13, 5:50 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville25 min
Jul 13, 5:55 PM CDTSpecial Weather StatementMPXStearns35 min
Jul 13, 6:01 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Pope, Stearns44 min
Jul 13, 6:03 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley27 min
Jul 13, 6:11 PM CDTSpecial Weather StatementMPXTodd34 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca34 min
Jul 13, 6:15 PM CDTSpecial Weather StatementMPXMeeker30 min
Jul 13, 6:26 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Nicollet34 min
Jul 13, 6:29 PM CDTSpecial Weather StatementMPXStearns31 min
Jul 13, 6:33 PM CDTSevere Thunderstorm WarningMPXStearns43 min
Jul 13, 6:39 PM CDTSevere Thunderstorm WarningMPXFreeborn36 min
Jul 13, 6:43 PM CDTSpecial Weather StatementMPXMeeker47 min
Jul 13, 6:45 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca45 min
Jul 13, 6:46 PM CDTSpecial Weather StatementMPXPope44 min
Jul 13, 6:51 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet39 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.